Small complete arcs in andré planes of square order

Research output: Contribution to journalArticle

Abstract

A complete arc in a projective plane of order q has at least {Mathematical expression} points. We show the existence of complete k-arcs having {Mathematical expression} points in certain André planes of square order. Moreover our construction shows that for all {Mathematical expression} there are complete k-arcs with x < k < Cxlog q, for some absolute constant C.

Original languageEnglish
Pages (from-to)279-287
Number of pages9
JournalGraphs and Combinatorics
Volume7
Issue number3
DOIs
Publication statusPublished - Sep 1 1991

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Small complete arcs in andré planes of square order'. Together they form a unique fingerprint.

  • Cite this